# SDR AALA202104069018

- Difficulty date: March 31, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,540 hours, 13,256 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFTHAND HORIZONTAL STABILIZER RIB CRACKED AT STATION 101.90. REPAIRED PER SRM 55-10-09-2R-4.
